Thread: "name That Pain!"
12-23-2005, 10:40 PM #1
"name That Pain!"
Here is the deal. My ass is killing me. I just started my next cycle with BD Prop and BD Eq to start. Monday i shot 3cc (200mg prop with 1cc 200mg eq) in my right lower glute. On Tuesday, i had a little fever and i had a little pain but i never shot prop before and knew pain came with it so i shot another 200mg total of prop (2 cc) in my left lower glute. On wednesday, i had i high fever (i think from an earache) and my right glute has a large lump and very painfull to sit on and walk. my left glute had same pain as second day of right glute. I shot 100mg in left shoulder and made sure it got deep in muscle. Reason is, when I shot my glutes, I stupidly raised the wrong leg and took the weight off the side i was shooting therefore relaxing the muscle on my fat ass. Then when I injected, the pin was all the way in but the syring wasnt buried deep like I usually do to make sure it gets into the muscle. I didnt take any gear on Thursday because I felt like crap and couldnt barely walk anymore let alone sit anywhere. Now both my glutes are very large and bulbus on my upper glutes. Now Friday morning I feel alot better but glutes are still enlarged. So I went ahead and shot another 100mg of prop and 200mg of eq in my right shoulder. No pain at injection site. Later in the afternoon, my fever came back and hit hard and my ass hurts more than it ever did. I am laid up in bed tonight doped up on pain killers and Advil and just started taking anti biotics. I thought that because I didnt bury the pin deep into the glute muscle that it got into the fat layer and did something i have never experienced before. Is this normal for prop or eq or should I be worried. I cant stay on pain killers forever. What is this pain?
12-23-2005, 10:48 PM #2
I'm thinking it's the BA content of the prop. Cut it with grapeseed oil.
12-23-2005, 10:53 PM #3Originally Posted by NYC BIG MIKE
12-23-2005, 10:55 PM #4Originally Posted by THEMOSTHATED
Correct. I meant it with respect to the fact that you said you were not deep into the muscle enough.
12-23-2005, 10:56 PM #5Originally Posted by NYC BIG MIKE
12-23-2005, 10:59 PM #6Originally Posted by THEMOSTHATED
Correct. It's just sitting there. Takes longer to dissipate. In the muscles in goes into the bloodstream much quicker. Try circular massage and heat.
12-23-2005, 11:04 PM #7Originally Posted by NYC BIG MIKE
12-23-2005, 11:49 PM #8Associate Member
- Join Date
- Jun 2005
I'm running my first cycle, that includes PROP. I had the EXACT same problem. Push on thru bro. Here are some tips.
1) DONT PUT 3 CC's IN AT ONCE. This is very bad. Espesially with prop involved. Your body will have a naturally "defence" mechanism that releases high amounts of antihestomines; hence the fever feeling.
2) Cut it with STERILE oil. Like mentioned above. 1CC of prop + .5 CC of grapeseen, or safflower oil does the trick for me. It does WONDERS, honestly try it.
3) Your body will begin to adapt slowely, but BE PATIENT. Rotate sites and dont push yourself to hard to quick, drop the dosage until your body begins to accept this foreign chemical into its system.
12-24-2005, 01:14 PM #9Originally Posted by santacruz05
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)